# SDR SWAA064520

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 42,264 hours, 36,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP WORN AT ROW 1 DEF TO ROW 5 DEF.  REMOVED AND REPLACED EEPLS STRIP PER MM.
